# SDR ASAA2024111954496

- Difficulty date: November 19, 2024
- Submitted: December 14, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 39,942 hours, 12,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AT CUTOUT LOWER SILL WEB HAS CORROSION. GROUNDED - YES. EVALUATED FWD PIT DOOR WEB IAW B737-900ER SRM 53-30-15-1A-1. ORIG THICKNESS IS ..045 IAW B737-900ER SRM 53-30-15-0I-1. REMOVED: .015 REMAINING: .030 AND IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-30-15-1A-1. TOOL #T8224V DUE; 27/MAR/25 REMOVED & REPLACED FWD PIT WEB IAW B737-900ER SRM 51-40-02 RECEIVED NEW PART # 654A0003-58 WEB PO: 1107549.1 IAW B737-900ER SRM 53-30-15-0I-1 & BOEING DWG: 143A8330 SHEET 42 REV: A.
